# SDR MASA200500978

- Difficulty date: November 30, 2005
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N75999
- Make and model: Cndair CL6002B19
- Aircraft serial: 7471
- Aircraft time: 6,871 hours, 6,230 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Damaged
- Location: Connector
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7220 LAN - FIVE SECTIONS OF EMERGENCY FLOOR PATH LIGHTING INOP.  MAINTENANCE RESET PUSHED PIN ON CONNECTOR.
